I used Proactive over a week ago. I have redness,itching,burning and over 40 fluid filled blisters on my face. I have used benadryl, neosporin, alcohol, and several other creams over a period of 8 days, but it is only getting worse. Please help.
I would reccomend seeing a doctor about this. When I first started using proactiv, my skin was itching, red, and dry, but overtime I got used to it and I don't have that anymore. The blisters I am not sure about. It could be a reaction to the chemicals they use. I wouldn't use several creams because it could make the problem worse. Check with a doctor so they can give you the right things to use. Good Luck!!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.